# SDR DALA2015020300871

- Difficulty date: February 2, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURED FLAP NOSE SKIN OF LT OTBD FLAP ON NOSE ASSY OF STA XFLS=235. FLAP NOSE SKIN WAS REPAIRED IAW SRM 57-01, FIG 3.
